# SDR SIMA20120316010

- Difficulty date: March 16, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 20,652 hours, 14,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND RIGHT INBOARD SUPPORT ANGLE FOR AVIONICS COMPARTMENT SURROUND STRUCTURE CORRODED AT FS 364.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT HAND INBOARD FORWARD INTERCOSTAL AT FS364.00 IAW BOMBARDIER STRUCTUAL REPAIR MANUAL 51-42-21.  THE AIRCRAFT WAS RETURNED TO SERVICE.
